MAUDE Adverse Event Report: COM-DA HEALTHCARE CO. LTD DRIVE HURRYCANE® FREEDOM EDITION¿

COM-DA HEALTHCARE CO. LTD DRIVE HURRYCANE® FREEDOM EDITION¿
Model Number HCANE-BK-C2
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes Laceration(s) (1946); Concussion (2192)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a cane by the end user who reported that the base of the cane will not stay screwed into frame of the cane despite her repeated attempts to tighten the base.The end user took a step forward and the cane wobbled causing her to fall backwards and hit her head.She received three staples and a concussion from the fall.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE HURRYCANE® FREEDOM EDITION¿
Common Device Name
CANE
Manufacturer (Section D)
COM-DA HEALTHCARE CO. LTD
no. 1, jinzhao street, west di
no. 6 workshop ii
zhong shan city, guang dong province 52840 0
CH  528400
MDR Report Key22078342
Report Number2438477-2025-00025
Device Sequence Number15793496
Product Code IPS
UDI-Device Identifier00822383571034
UDI-Public(01)00822383571034
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/23/2025
Report Date (Section F) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberHCANE-BK-C2
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/05/2025
Device Age3 YR
Event Location Home
Date Report to Manufacturer05/23/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/23/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexUnknown
Date Report Sent to FDA05/23/2025